# SDR SWAA000999

- Difficulty date: June 1, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,112 hours, 55,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED BS 747, STR 5L, 5R, 6L, 7L, 7R, BS 787, STR 4R, 5R, 10L, BS 827, STR 10R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
